# SDR AALA202507144587

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 41,592 hours, 23,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: POSSIBLE FUME EVENT ON TAKEOFF. FAS IN AFT GALLEY DESCRIBED "DIRTY SOCK" ODOR ON TAKEOFF THAT DISSIPATED AFTER TAKEOFF.   (OPEN)
